RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 220, Number 4, Pages 792–794 (Mi dan38826)  

MATHEMATICS

Questions of reducibility to a special form of linear differential equations on manifolds

N. I. Yatskin

Voronezh Institute of Forestry Engineering

Full text: PDF file (423 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.6
Presented: N. N. Bogolyubov
Received: 27.06.1974

Citation: N. I. Yatskin, “Questions of reducibility to a special form of linear differential equations on manifolds”, Dokl. Akad. Nauk SSSR, 220:4 (1975), 792–794

Citation in format AMSBIB
\Bibitem{Yat75}
\by N.~I.~Yatskin
\paper Questions of reducibility to a special form of linear differential equations on manifolds
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 220
\issue 4
\pages 792--794
\mathnet{http://mi.mathnet.ru/dan38826}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0383462}
\zmath{https://zbmath.org/?q=an:0374.34032}


Linking options:
  • http://mi.mathnet.ru/eng/dan38826
  • http://mi.mathnet.ru/eng/dan/v220/i4/p792

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019